# SDR ABXA20190717126

- Difficulty date: July 17, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 62,622 hours, 42,793 cycles
- Engine: Ge CF680A
- System (JASC): 7603 · Power Lever
- Part: Transducer
- Condition: Faulty
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NEITHER ENGINE REACHED TAKEOFF N1 SPEED (109.7). THE RIGHT ENGINE N1 INDICATED 108.8 AND THE RIGHT EGT INDICATED 925 CELSIUS. THE LEFT ENGINE N1 INDICATED 107.9. THE CREW ABORTED THE TAKEOFF AT 125 KIAS. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND BOTH ENGINES WERE VISUALLY INSPECTED ALONG WITH THE CHIP DETECTORS. NO DAMAGE WAS FOUND. THE RIGHT THRUST LEVER ANGLE TRANSDUCER AND THE RIGHT POWER LEVER ANGLE TRANSDUCER WERE REPLACED. THE LEFT AND RIGHT THRUST LEVER ANGLE TRANSDUCERS, THE RIGHT POWER LEVER ANGLE TRANSDUCER, AND THE SPECIFIC GRAVITY SETTING ON THE LEFT AND RIGHT MAIN ENGINE CONTROLS WERE ADJUSTED. A HIGH POWER ENGINE RUN WITH THE ELECTRONIC ENGINE CONTROLS ON WAS PERFORMED. PARAMETERS WERE WITHIN LIMITS. A HIGH ENERGY STOP CONDITIONAL INSPECTION WAS PERFORMED WITH NO FINDINGS. THE CAUSE OF THE BOTH ENGINES NOT REACHING TAKEOFF N1 IS UNKNOWN.
